MathSciNet Relay Station
MathSciNet bibliographic data
MR2111954 57M07 (57M10 57M20)
Ayala, R.; Cárdenas, M.; Lasheras, F. F.; Quintero, A. Properly 3-realizable groups. Proc. Amer. Math. Soc. 133 (2005), no. 5, 1527–1535 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement